MathSciNet Relay Station
MathSciNet bibliographic data
MR2846669 82B44 (60B20)
Erdős, László; Knowles, Antti Quantum diffusion and delocalization for band matrices with general distribution. Ann. Henri Poincaré 12 (2011), no. 7, 1227–1319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement